Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Rakotoson, Jean Michel Theresien and Schmidt, Paul G. (2007) A parabolic system involving a quadratic gradient term related to the Boussinesq approximation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 101 (1). pp. 113-118. ISSN 1578-7303

Díaz Díaz, Jesús Ildefonso and Lazzo, Mónica and Schmidt, Paul G. (2007) Large radial solutions of a polyharmonic equation with superlinear growth. Electronic Journal of Differential Equations, 16 . pp. 103-123. ISSN 1072-6691

Díaz Díaz, Jesús Ildefonso and Lazzo, M. and Schmidt, Paul G. (2005) Large solutions for a system of elliptic equations arising from fluid dynamics. Siam Journal on Mathematical Analysis , 37 (2). pp. 490-513. ISSN 0036-1410

This list was generated on Fri Aug 28 03:19:59 2015 CEST.